# SDR 9505939868

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO PULL THE EXTERNAL HANDLE FROM THE CLIPS AND RELEASE THE TAILCONE.  REPLACED THE CLIPS AND RE-RIGGED THE TAILCONE, CHECKED OK.
